Is Gaviscon Double Action Heartburn & Indigestion Liquid Mint Flavour 150ml Wheat Free?
Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.

Ingredients
Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for further information
Explore other diets
Often paired with Wheat Free
Similar Products
Where to buy
Gaviscon Double Action Heartburn & Indigestion Liquid Mint Flavour 150ml is available at 2 retailers
AsdaBest Way Wholesale
About this product
Unknown · Bottle, Liquid
Flavor
Minty
Texture
Smooth
Commonly used for
On The Go


